# SDR AALA2020083199010

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 17,905 hours, 6,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R3 FORWARD ATTENDANT PANEL TOUCH SCREEN (FAP) INDICATES CHECK 3R DOOR PRESSURE.SERVICED 3R DOOR ASSIST BOTTLE REF AMM 52-10-00.
